# SDR REXA201100437

- Difficulty date: July 2, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N8541D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7541
- Aircraft time: 22,188 hours, 19,216 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FUEL IMBALANCE MESSAGE.  MADE IT TO 1100 LBS.  PER QRH SUSPECT FUEL LEAK.  A/C DIVERTED INTO BOS FROM JFK - YHZ ROUTE.  MAINTENANCE DEFERRED EICAS FUEL QUANTITY - SPR OPERATIVE - IAW MEL 28-41-01, DM-46539.  DM CLEARED ON TL-203802-2011 OPS CHECK ON LT EICAS FUEL QUANTITY IND IAW AMM 28-41-04.  OPC GOOD.  DM 46539 IS CLEARED PLACARD REMOVED.
